Electronic Publication/s

journal
Ronny Ramlau - Lothar Reichel

ETNA Special Vol. 59 (2023)

59
ISSN: 1068-9613 ISSN Online: 1068-9613
ISBN-13 Online: 978-3-7001-9343-2
Subject Area: Mathematics, Physics and Space Research
refereed

Alec Jacopo Almo Schiavoni-Piazza - Stefano Serra-Capizzano
Distribution results for a special class of matrix sequences: joining approximation theory and asymptotic linear algebra page 1
doi: 10.1553/etna_vol59s1
(Abstract) (PDF)

Luisa Fermo - Domenico Mezzanotte - Donatella Occorsio
On the numerical solution of Volterra integral equations on equispaced nodes page 9
doi: 10.1553/etna_vol59s9
(Abstract) (PDF)

Yu Deng - Bernd Hofmann - Frank Werner
Deautoconvolution in the two-dimensional case page 24
doi: 10.1553/etna_vol59s24
(Abstract) (PDF)

Yuli Eidelman - Iulian Haimovici
The bisection eigenvalue method for unitary Hessenberg matrices via their quasiseparable structure page 60
doi: 10.1553/etna_vol59s60
(Abstract) (PDF)

Aleksandar V. Pejčev
A note on “Error bounds of Gaussian quadrature formulae with Legendre weight function for analytic integrands” by M. M. Spalević et al. page 89
doi: 10.1553/etna_vol59s89
(Abstract) (PDF)

Gradimir V. Milovanović
Orthogonality on the semicircle: old and new results page 99
doi: 10.1553/etna_vol59s99
(Abstract) (PDF)

Simon Hubmer - Ekaterina Sherina - Ronny Ramlau
Characterizations of adjoint Sobolev embedding operators with applications in inverse problems page 116
doi: 10.1553/etna_vol59s116
(Abstract) (PDF)

Dusan Lj. Djukić - Rada M. Mutavdžić Djukić - Lothar Reichel - Miodrag M. Spalević
Optimal averaged Padé-type approximants page 145
doi: 10.1553/etna_vol59s145
(Abstract) (PDF)

Marco Donatelli - Paola Ferrari - Silvia Gazzola
Symmetrization techniques in image deblurring page 157
doi: 10.1553/etna_vol59s157
(Abstract) (PDF)

Zorica Milovanović Jeknić - Bratislav Sredojević - Dejan Bojović
On the numerical solution of an elliptic problem with nonlocal boundary conditions page 179
doi: 10.1553/etna_vol59s179
(Abstract) (PDF)

Alessandro Lanza - Monica Pragliola - Fiorella Sgallari
Parameter-free restoration of piecewise smooth images page 202
doi: 10.1553/etna_vol59s202
(Abstract) (PDF)

Jelena Tomanović
Gauss-type quadrature rules with respect to external zeros of the integrand page 230
doi: 10.1553/etna_vol59s230
(Abstract) (PDF)

Bratislav Sredojević - Zorica Milovanović Jeknić - Dejan Bojović
A finite difference scheme for the approximation of the third initial boundary value parabolic problem page 342
doi: 10.1553/etna_vol59s342
(Abstract) (PDF)